# SDR CALA2022033100816

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: D5347112320300
- Condition: None
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SHEAR PLATE FLOOR SUPPORT AT FR 68 HAS CORROSION. GENE RATED AT HAECO LCQ PER NR 9298369 (30369) BY V061334. (A3NB-53-3 -6222) RENIVED ABD REOKACED RH AFT SHEAR PLATE FLOOR SUPPORT AT FR STA 68 STRINGE LOCATION 23 RH ALL IAW A320 SRM 51-72-11 AND A320 AMM 51-78-00-916-001-A. PERFORMED BY V925289 INSP BY V061334.
